Hi, for the past week I have been having severe headaches, nausea, fatigue, tired, exhausted, weak, hungry and light headed. I don’t know what the cause is, I don’t believe im diabetic as last year I was tested and I was clear. I’m on an anti-depressant called pristiq which I have been on for almost 2 years. I’m only on 50mg so my doctor said to increase my dose but that hasn’t helped the symptoms go away, does anyone know what it could be? im worried that its serious and I have a brain tumor or that im dying.
Thank you for your responses. I dont take supplements or vitamins, i was told if it was thyroid then i would be able to feel a lump on my neck but there isnt anything there. I only increased my dosage after the symptons started so i dont know what brought it on. i have taken blood tests so i will wait to see what it comes back with but i have taken many blood tests and they are always fine. I got a CAT scan 2 years ago because i thought i had a brain tumor but that was clear so i dont know if i should go for an MRI??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.